# SDR A6WA202102227666

- Difficulty date: February 8, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 37,000 hours, 35,722 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R35005
- Condition: Dented
- Location: Fuelage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTWARD DENT IN SKIN AT FUSELAGE STATION 672.20+5, STRINGER 24R+3.  AIRCRAFT REMOVED FROM SERVICE.  PERFORMED DOUBLER REPAIR AT FS 672.20 TO FS 682.00 STR 24R.  FABRICATED DOUBLER FROM 2024T3 0.063".  HFEC INSPECTION PERFORMED WITH NO INDICATIONS NOTED.  REF AWAC CRJ253-01572 REV A DATED 02/19/2021.
